PSL        esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: MK 677 and uncontrollable hunger

  1. #1

    MK 677 and uncontrollable hunger

    I just finished my first week on MK-677 and I know one of the side effects is increased hunger but is it normal that i sometimes feel that hungry that it feels like i haven't eaten in 2 days?? I literally feel very weak sometimes because my body feels starved from food.. The hunger keeps getting more worse every day and I can't control it.. I currently split my dosage 2x10 MG in the am.

    Thanks in advance

  2. #2
    Increased hunger is a side effect. It should decrease a bit after a few weeks. MK-677 is a good addition to a bulking cycle but if you're trying to cut or watch your calories it's not a good idea especially if you can't control it.

  3. #3
    it happens. subsides eventually..

  4. #4
    you should know that before starting it... thats common knowledge on mk677 and if you didnt know that then its obvious you didnt bother to learn anything about it before you started it...

  5. #5
    Sorry if it sounded like i didnít know it would happen. I was just not expecting it to be this much all of a sudden.. I was just thinking if there was a way to bypass it, but iíll just wait it out since i know it will go away.

  6. #6
    Quote Originally Posted by JakeB782 View Post
    Sorry if it sounded like i didnít know it would happen. I was just not expecting it to be this much all of a sudden.. I was just thinking if there was a way to bypass it, but iíll just wait it out since i know it will go away.
    Theres no way to bypass it. Some get it worse than others but it will pass


    Sent from my iPhone using Tapatalk Pro

  7. #7
    It can be a blessing or a curse depending on your goal, but it's a possible side of mk677 for sure

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •